Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular period. Used ayurvedic medicines, diane. Have abdominal pain, white discharge. Ovarian cancer?

I am a 20 year old woman. i was 14 when i got my 1st period. ever since i have faced irregular period. i went in for ayurvedic medication for 6 months and when i used to consume the tonic my periods were perfect then when i stopped taking it it was irregular again . then i consulted a doctor and went in for western medicine. i was put on diane 35 for 6 months my periods were regular then as soon as i stopped taking the pills my periods are almost a month late now. I do experince the lower back ache , a slight abdominal pain and the white discharge but then i dont get my periods. its really frustrating now. how common is this problem? i healthy in other ways. the auyrvedic doctor told me that i have gas and i am anemic . i recently read about ovrian cancer and some of my symptoms are related to it. i am scared now. whats the problem?! pls pls i need some help here,
Asked On : Fri, 18 May 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It would be a wild guiss to call it ovarion cancer which is unlikely at this point of time. Most probably you are suffering from pelvic inflamatory disease which is caused by bacterial or fungal infection or Chlamydial infection. Problem of irregular periods may be due to harmonal causes or obesity

You should be in touch with your western medicine gyne and get tested for pelvic infections and irregular periods . FOR IRREGULAR periods diane can be continuid until you deside to concieve
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor